# SDR REXA2022111002482

- Difficulty date: October 18, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC67034170
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 L/H BULKHEAD WEB CORRODED	REMOVED L/H (PREVIOUSLY REPAIRED) FS 280 BULKHEAD LOWER WEB IAW CRJ900 SRM 51-42-13-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 53-11-10-201-004-A01 REPAIRED L/H (PREVIOUSLY REPAIRED) FS 280 BULKHEAD LOWER WEB IAW CRJ 900 SRM 53-11-10-201-004-A01
